# SDR 9501509956

- Difficulty date: January 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47183
- Engine: Pwa JT8D15
- System (JASC): 7930 · Engine Oil Indicating System
- Part: O-Ring
- Condition: Deteriorated
- Location: Lt Eng Gearbox
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO MSP, THE NR 1 ENGINE OIL QUANTITY BEGAN DECREASING.  FLIGHT DIVERTED TO DTW AS A PRECAUTION.  FOUND THE LP6 FITTING LEAKING.  RESEALED FITTING, SERVICED ENGINE, RAN ENGINE, AND CHECKED FOR LEAKS.  THE LP6 FITTING LEAK CHECK OK.  THE AIRCRAFT RETURNED TO SERVICE.
